# SDR CALA2025101009890

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737924ER
- Aircraft serial: 42177
- Aircraft time: 37,196 hours, 13,694 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG3506
- Condition: Faulted
- Location: Zone 800
- Part time: 68,871 hours, 25,359 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR DOOR 1R SLIDE MATERIAL LOOSE MARKING FOR INSPECTION. REMOVED AND REPLACED DOOR 1R SLIDE. REF AMM 25-66-01.  RII INSPECTION OF DR.# 1R SLIDE ASSY. INSTALLATION, REF. AMM 25-66-01, AND GMM 09-25-05.
